# SDR QXEA200301308

- Difficulty date: October 20, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 5,053 hours, 5,755 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3994001011
- Part serial: 022
- Condition: Failed
- Location: Horiz Stab
- Part time: 5,053 hours, 5,755 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PDX-ON FLIGHT 2289, IDA-SEA FLIGHT DIVERTED TO PDX DUE TO PITCH TRIM CAUTION INFLIGHT. PITCH TRIM INOPERATIVE. TRIM INDICATION SHOWING FULL NU POSITION. OCCURRED AT FL 240 AT 240 KIAS; AUTO PILOT DISENGAGED WITH AUTO TRIM FAIL MESSAGE ON PFD. REMOVED AND REPLACED PITCH TRIM ACTUATOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
